Vol 23 No 4 (2018)
Published: 2018-10-09
Articles
Robust difference scheme for the Cauchy problem for a singularly perturbed ordinary differential equation
Abstract 1281 | PDF Downloads 593 | DOI https://doi.org/10.3846/mma.2018.031
Page 527-537
Generalized Jacobi reproducing kernel method in Hilbert spaces for solving the Black-Scholes option pricing problem arising in financial modelling
Abstract 1361 | PDF Downloads 747 | DOI https://doi.org/10.3846/mma.2018.032
Page 538-553
On mathematical modelling of the solid-liquid mixtures transport in porous axial-symmetrical container with Henry and Langmuir sorption kinetics
Abstract 1216 | PDF Downloads 530 | DOI https://doi.org/10.3846/mma.2018.033
Page 554-567
Numerical solution of a boundary value problem including both delay and boundary layer
Abstract 1498 | PDF Downloads 766 | DOI https://doi.org/10.3846/mma.2018.034
Page 568-581
Integrated supply chain of supplier and retailer for stochastic demand
Abstract 1429 | PDF Downloads 743 | DOI https://doi.org/10.3846/mma.2018.035
Page 582-595
Existence of solutions for critical systems with variable exponents
Abstract 1368 | PDF Downloads 694 | DOI https://doi.org/10.3846/mma.2018.036
Page 596-610
Convergence analysis of iterative scheme and error estimation of positive solution for a fractional differential equation
Abstract 1133 | PDF Downloads 715 | DOI https://doi.org/10.3846/mma.2018.037
Page 611-626
An optimal consumption and investment problem with quadratic utility and subsistence consumption constraints: a dynamic programming approach
Abstract 1477 | PDF Downloads 726 | DOI https://doi.org/10.3846/mma.2018.038
Page 627-638
Fast solvers of weakly singular integral equations of the second kind
Abstract 1381 | PDF Downloads 741 | DOI https://doi.org/10.3846/mma.2018.039
Page 639-664
An operator-based approach for the construction of closed-form solutions to fractional differential equations
Abstract 1306 | PDF Downloads 541 | DOI https://doi.org/10.3846/mma.2018.040
Page 665-685
A numerical scheme for singularly perturbed delay differential equations of convection-diffusion type on an adaptive grid
Abstract 1557 | PDF Downloads 1208 | DOI https://doi.org/10.3846/mma.2018.041
Page 686-698
On mathematical modelling of synthetic measures
Abstract 1272 | PDF Downloads 511 | DOI https://doi.org/10.3846/mma.2018.042
Page 699-711